Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Jock Itch?
|whaddthe - Wed Aug 10, 2005 1:35 pm||
For about a month i have had a rash on my inner thighs. It started as a couple roundish red marks on my inner thighs and has spread to an area that covers much of my upper inner thighs as well as my buttocks. My penis and genitals are not effected and i have confirmed that this is not an STD, but that it is most likely a fungal infection. I have been using Lotramin AF spray for about a 5 days now and have seen mild results. In addition i have been sleeping in the nude with no covers to expose the area to open air which helps it, but when i shower it becomes red again. I am wondering if you think that this is probably jock itch as i have been told, and if so what else can i do to get it to clear up quicker? In addition, how long does it usually take to see results with an anti fungal and which ones are the best (sprays or creams)?
|whaddthe - Wed Aug 17, 2005 12:11 pm||
UPDATE: After searching the web, i have found a picture that resembles the rash i currently am trying to get rid of. This link: http://www.hkcfp.org.hk/article/2002/02/image/074f5.jpg
Shows a picture of a rash that looks almost identical to what i have only mine is on my upper inner thighs, backs of my legs, and now in my... for lack of better word... crack. I am trying all the OTC anti-fungals and they relieve the itching and burning. The rash itself appears to be getting less red and drying out, but it doesn't appear to be decreasing in size. Please someone help me, this think is driving me nuts. I think i might have OCD (completly unrelated) and as a neat freak/germaphobe i can't stand this.
THANKS TO WHOMEVER CAN OFFER SOME HELP
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.